# SDR VNAA0402006

- Difficulty date: February 13, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 367 hours, 327 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267588
- Part serial: 3276
- Condition: Failed
- Location: Thrust Reverser
- Part time: 370 hours, 330 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, THE CREW RECEIVED A RIGHT HAND ENGINE THRUST REVERSER UNLOCK INDICATION AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE POWER DRIVE UNIT IN ACCORDANCE WITH BOMBARDIER MAINTENANCE MANUAL 78-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
